# SDR ASOA2015041012596

- Difficulty date: March 19, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 34,714 hours, 31,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-694
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL AT FS 694.00- 409.00+12 AND RBL 27 CORRODED.   FLOOR SEAT RAIL RBL9, FS 394.00 TO 409+112 FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49, FIG 101.  REMOVED SEAT RAIL RBL 9.0, FS 394.00 TO 409+112 IAW AMM 53-01-11-000-802.  DRILLED AND COUNTERSUNK ADDITIONAL HOLES AS REQUIRED.  APPLIED ALODINE TO COUNTERSINKS IAW SRM 51-21-11, PAR. 0.4 ON NEW SEAT RAIL 601R31032-21.  INSTALLED NEW SEAT RAIL AT RBL9.0 STA 394-409+112 IAW AMM 53-01-11-400-802.
